# SDR CALA2024082602264

- Difficulty date: August 20, 2024
- Submitted: August 26, 2024
- Operation: Air carrier
- Aircraft: N830UA
- Make and model: Airbus A319-131
- Aircraft serial: 1243
- Aircraft time: 73,655 hours, 32,425 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D533720352
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCOMPLISH A PERMANENT REPAIR ON FR35 STGR 30RH HOLES 2A AND 5 PER PART 3 OF THE LATEST REVISION OF ECRA 5311-03112. HOLES 2A AND 5 PER PART 3 OF THE LATEST REVISION OF ECRA 5311-03112 ON OR BEFORE 02 FEB 25. PART 1, INTERIM REPAIR PER ECRA 5331-03112 ACCOMPLISHED WITH NO DEVIATIONS. ACCOMPLISH A PERMANENT REPAIR ON FR35 STGR 30RH OK TO DIP PERMANENT REPAIR ON FR35 STGR30RH HOLES #2A AND #5 PER TOMC-APPROVAL FROM SC1ELBYC COMMENT PART 3 OF THE LATEST REVISION OF ECRA 5311-03112 ON OR BEFORE 02-FEB-25. INTERIM REPAIR ACCOMPLISHED PER PART 1 OF ECRA 5331-03112 QC RECORDS UPDATE QC REVIEWED T/A: 02FEB25.
